# SDR FDEA200812175192

- Difficulty date: December 17, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 17,409 hours, 9,234 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: BDM3003
- Part serial: 409
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF IN  POSITION DET SYS 1 OR SYS 2.  REPLACED RELAY 20ES FOUND BAD ON PREVIOUS T/S.  SWUNG GEAR IN SYSTEM 1 AND 2 REF AMM 32-61-00-5.  BOTH SYSTEMS CHECK GOOD. DOWN JACKED ACFT , NEEDS  PROX BOX DET BITE TEST WHEN POWER RESTORED.  REPLACED AND TESTED GEAR PROX BOX PER AMM 32-31-71-4. TESTS OK.  JACKED ACFT AGAIN AND SWUNG  GEAR 2 TIMES ON EACH CHANNEL WITH NORMAL INDICATION  AND NO FAULTS NOTED.  OK TO CLOSE.
